Common Fixed Point Theorems for Six Self Mappings in Fuzzy Metric Spaces under Compatibility of Type (β)


Affiliations

  • Osmania University, Department of Mathematics, Hyderabad, 500 007, India

Abstract

In this paper we prove a fixed point theorem for six self mappings by using compatibility of type (β). Our results extend and generalize several fixed point theorems on metric and fuzzy metric spaces.

Keywords

Compatible Maps, R-Weakly Commuting Maps, Reciprocal Continuity, Compatible of Type (β) Mappings.

Subject Discipline

Mathematical Sciences

Full Text:

References

P. Balasubramaniam, S. Muralisankar and R. P. Pant, Common fixed points of four mappings in a fuzzy metric space, J. Fuzzy Math. 10(2) (2002), 379–384.

Y. J. Cho, H. K. Pathak, S. M. Kang and J. S. Jung, Common fixed points of compatible maps of type (β) on fuzzy metric spaces, Fuzzy Sets and Systems 93 (1998), 99–111.

A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), 395–399.

M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems 27 (1988), 385–399.

O. Hadzic, Common fixed point theorems for families of mapping in complete metric space, Math. Japon. 29 (1984), 127–134.

G. Jungck, Compatible mappings and common fixed Points(2), Internat. J. Math. Math.

Sci. (1988), 285–288.

O. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica, 11 (1975), 326–334.

S. Kutukcu, A Fixed Point Theorem in Menger Spaces, Int. Math. F. 1 (32) (2006), 1543–1554.

S. Kutukcu, C. Yildiz and A. Juna, On common fixed points in Menger probabilistic metric spaces, Int. J. Contemp. Math. Sci. 2 (8) (2007), 383–391.

S. Kutukcu, A fixed point theorem for contraction type mappings in Menger spaces, Am.

J. Appl. Sci. 4 (6), (2007), 371–373.

S. Kutukcu and S. Sharma, H. Tokgoz, A fixed point theorem in fuzzy metric spaces, Int. J. Math. Analysis, 1 (18) (2007), 861–872.

S. N. Mishra, Common fixed points of Compatible mappings in PM-Spaces, Math. Japon.

(1991), 283–289.

S. N. Mishra, N. Sharma and S. L. Singh, Common fixed Points of maps on fuzzy metric spaces, Internet. J. Math & Math. Sci, 17 (1994), 253–258.

R. P. Pant, Common fixed points of four mappings, Bull. Cal. Math. Soc. 90 (1998), 281–286.

R. P. Pant, Common fixed point theorems for contractive maps, J. Math. Anal. Appl.

(1998), 251–258.

R. P. Pant, K. Jha and Aremarkon, Common fixed points of four mappings in a fuzzy metric space, J. Fuzzy Math. 12 (2) (2004), 433–437.

B. E. Rhoades, Contractive definitions and continuity, Contemparary Math. 72 (1988), 233–245.

S. Sharma, Common fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems 127, (2002), 345–352.

S. Sharma and B. Deshpande, Discontinuity and weak compatibility in fixed point consideration on non-complete fuzzy metric spaces, J. Fuzzy Math. 11 (2) (2003), 671–686.

S. Sharma and B. Deshpande, Compatible multivalued mappings satisfying an implicit relation, Southeast Asian. Bull. Math. 30 (2006), 535–540.

R. Vasuki, Common fixed points for R-weakly commuting maps in fuzzy metric spaces, Indian J. Pure Appl. Math. 30 (1999), 419–423.

L. A. Zadeh, Fuzzy Sets, Information and Control, 8 (1965) 338–353.


Refbacks

  • There are currently no refbacks.